Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Political Parties and the Business Cycle in the United States, 1948-1984

Alberto Alesina and Jeffrey Sachs
Journal of Money, Credit and Banking
Vol. 20, No. 1 (Feb., 1988), pp. 63-82
DOI: 10.2307/1992667
Stable URL: http://www.jstor.org/stable/1992667
Page Count: 20
  • Subscribe ($19.50)
  • Cite this Item
Political Parties and the Business Cycle in the United States, 1948-1984
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[63]
    [63]
  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80
  • Thumbnail: Page 
81
    81
  • Thumbnail: Page 
82
    82